MathSciNet Relay Station
MathSciNet bibliographic data
MR2158714 74R10 (74G70)
Ramm, A. G.; Shifrin, E. I. The problem of symmetry in a problem of the theory of elasticity on a plane crack of normal discontinuity. (Russian) Prikl. Mat. Mekh. 69 (2005), no. 1, 135--143; translation in J. Appl. Math. Mech. 69 (2005), no. 1, 127–134
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement